# SDR WTAA950050

- Difficulty date: January 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N120AM
- Make and model: Emb EMB-120RT
- Aircraft serial: 120012
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Part number: MS3456KT14S5S
- Condition: Dirty
- Location: Apu
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FAT - APU FIRE WARNING INDICATION DURING LANDING.  MAINTENANCE DETERMINDED FIRE DETECTION SYSTEM WAS PREVIOUSLY DEFERRED AND APU WAS NOT IN USE AT TIME OF FALSE FIRE WARNING.  SUBSEQUENTLY MAINTENANCE CLEARED DEFFERAL WITH THE REPLACEMENT OF THE APU FIRE DETECTOR CANNON PLUG.  (W)
